Hi every one there .can one live with untreated UTI for 3 years?
conchy, I can't see that anyone would want to, especially if the UTI is accompanied by pain and frequency/urgency. Although we aren't medics on here, it would help us to give a more informed reply if you could provide some further information.
Ok thanks i get .I dont kn buh mi i think its uti coz i feel some burning wen am finishing to pee especially toward ma periods and it has been going on since ma high xul i ignored it ..Buh now am scared thats y i asked if one can stay w uti for 3 yrs .
conchy, take a urine specimen to your doctor. They will dip the specimen at the surgery and if they find an infection they will send the specimen to the Lab for testing as to which bacteria is involved. Your Dr will then prescribe the appropriate antibiotic to clear the infection. Important for you to follow this advice as any long-term, untreated infection can spread to your kidneys and cause you to feel very ill.
Thanks so much celtic i went to the doctor and diagonised some mild infection n got some antibiotics .thanks celtic
Well done! Now you and I can keep each other company - I am starting a course af antibiotics tonight for a UTI as well - must be about my 7th UTI in the last 12 months!
Hope the burning symptom responds quickly to your antibiotic.
great...response not yet buh hope it will respond ..
yes thank you
I think it had just began coz it was occasional
Yes, you really should head on to the doctor's. I was told that I had UTI for 2 years, many trips for medicines and to find out I had bladder cancer. I would go to the ER when having an attack. Good luck XXOO Buddygramma
Oh sorry for that .Buddygramma buh thank you too
Good evening everyone
I am on continual low dose antibiotics for numerous UTIS. Recently I've had another uti and had to increase my dosage.
Can UTIS affect my kidney disease. ... gp says not but it must do something surely.....any ideas anyone......
Hope you get your uti sorted out conchy and buddy gramma
Thank you Rozieb
Ticagrelor Bisoprolol and Omeprazole and believe one of these might be responsible for kidney discomfort...
Start a Community